Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Labia minora is burning slightly. Why? Monistat okay?

Hi, my labia minora is burning slightly and I was wondering what it could be. I went to the doctor and gave her a sample of urine and she did a wet mount and said she did not see any stds and she gave me diflucan . However eight days later I still have the burning just on my labia minora. I then took a zpak for a sinus infection but I still have the burning sensation. It s not bad but it s not normal. I took another diflucan that was prescribed for me today. What could it be? The doctor told me to try a monistat 3-day and see if that helps. I har also been very very stressed lately, barely eating and not really drinking water & had a bubble bath following rough sex. I do not have a history of stds
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear,

The symptoms as mentioned in your post can be attributed to fungal infection.
Your treating Doctor has prescribed Monistat suspecting the same.
So, kindly use it as advised.
Your symptoms will be relieved with this.

If you still find any difficulty, kindly consult an Urologist & get a proper clinical examination done.

Till then, maintain adequate hydration & nutrition status.
Wishing you a good health.
Take care.
Answered: Sat, 23 Nov 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor